MAUDE Adverse Event Report: JABIL CIRCUIT SINGAPORE PTE LTD INVOS; OXIMETER, TISSUE SATURATION

JABIL CIRCUIT SINGAPORE PTE LTD INVOS; OXIMETER, TISSUE SATURATION
Model Number 5100C-EU
Medical Device Problem Code False Reading From Device Non-Compliance (1228)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had erratic readings.The customer indicated that there was no patient involvement.No further information available.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation and the front case was broken.The device failed to meet specification as it was received or made available for evaluation.The investigation isolated the failure to the housing damage.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
JABIL CIRCUIT SINGAPORE PTE LTD
1 upland rd
norwood MA 02062
MDR Report Key7481056
Report Number2936999-2018-00320
Device Sequence Number1417788
Product Code MUD
UDI-Device Identifier10884521211179
UDI-Public10884521211179
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100C-EU
Device Catalogue Number5100C-EU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1